MathSciNet Relay Station
MathSciNet bibliographic data
MR2265747 (2007h:90049) 90C25 (49M30 65K10)
Bauschke, Heinz H.; Combettes, Patrick L.; Noll, Dominikus Joint minimization with alternating Bregman proximity operators. Pac. J. Optim. 2 (2006), no. 3, 401–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement